# SDR QXEA9700131

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Diode
- Part number: DOLN1027T0205
- Condition: Defective
- Location: Auto Feather Sys
- Component: Dorner, 001A610A0901
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BLI- PROPELLER AUTO FEATHER SYSTEM WOULD NOT TEST.  AIRCRAFT FERRIED FROM BLI-PDX FOR REPAIR.  REPLACED DIODE BLOCK ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
